# SDR FOTR20180829027

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40012
- Condition: Dented
- Location: Horizontal Stab
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE FOUND ON THE LOWER SURFACE OF THE RT HORIZONTAL STABILIZER APPROXIMATELY 14 INCHES AFT OF AUX SPAR,  112 INCHES FROM INBD END.
